# SDR HEEA078556

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 1,504 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Impeller
- Part number: 206061432117
- Condition: Bent
- Location: T/R Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLOWER IMPELLER IS BENT.
